MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; CONQUEST PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; CONQUEST PTA BALLOON DILATATION CATHETER
Model Number CQ7562
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.The device has not been returned for evaluation; therefore, the investigation is inconclusive for failure to expand and failure to deploy as no objective evidence has been provided to confirm any alleged deficiency with the filter.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction events.A review of the events indicated that model cq7562 pta balloon dilatation catheter allegedly had peeled material.This report was received from one source.The device was used inside the patient.Patient age, weight, and gender were not provided.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
CONQUEST PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8511920
Report Number2020394-2019-00280
Device Sequence Number1104144
Product Code DQY
UDI-Device Identifier00801741062896
UDI-Public(01)00801741062896
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ7562
Device Catalogue NumberCQ7562
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/12/2019
Patient Sequence Number1